| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No similar complaints reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -5.5/+1.5/088 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2021.The surgeon reports pigment dispersion syndrome.
Additional Manufacturer Narrative
B5: additional information: reportedly on (b)(6) 2021 the lens was repositioned.On (b)(6) 2021 the lens was explanted.The surgeon reports persistent pigment dispersion-"pigment dispersion for 3 months despite normal angles, 500um vault, and reposition." after explant-"waiting for pigment to clear.No anticipated issues." cause is reported as a patient-related factor.Claim#: (b)(4).